# SDR SWAA2019110438487

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS CORRODED AROUND THE FASTENER HEADS ON FUSELAGE SKIN UNDER DORSAL FIN BETWEEN BS. 887 TO BS. 1007, BETWEEN STR. 2L TO STR. 2R.  / REPAIRED SKIN IAW EA AND ER.
